# SDR 06FDEA1422

- Difficulty date: April 12, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 727-22
- Aircraft serial: 19085
- Aircraft time: 76,054 hours, 55,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOOR WEB, BS 1130 TO 1176 RBL 49 TO 63, WL 208.  REPAIRED FLOOR WEB AT BS 1130 TO 1176 RBL 49 TO 63, WL 208 IAW SRM 51-40-02.
